# SDR FFKA144

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N553DM
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670330
- Aircraft time: 8,297 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: HYC5005
- Part serial: AH11683
- Condition: Unserviceable
- Location: Hyd System
- Part time: 591 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKING OFF, PILOT TRIED TO RETRACT THE LANDING GEAR, GEAR CAME OFF OF DOWN LOCKS BUT STOPPED A FEW SECONDS AFTER RETRACT ATTEMPT.  PILOT CHECKED C/B’S BUT NONE WERE TRIPPED AND CYCLED GEAR SELECTOR SWITCH WITH NO CHANGE.  PULLED THE EMERGENCY GEAR EXTENSION AND RETURNED TO BASE WITH NO FURTHER INCIDENT. POWERPACK UNSERVICEABLE.
